# SDR AALA952032

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5013CW
- Condition: Defective
- Location: Galley Doors
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHTS OVER FORWARD GALLEY AND AFT GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY OVER FORWARD AND AFT GALLEY DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
